# SDR DALA2015032702614

- Difficulty date: March 16, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 81,575 hours, 11,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Truss
- Condition: Corroded
- Location: Bs 1144
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUSS FOUND CORRODED AT BS 1144 AND S20R CORRODED. TRUSS REPLACED.
